Birth Control Or Baby

4 Replies
Lots of love - January 14

I started taking birth control jan 8 and every mourning i would waking up feeling like h__l..but i knew that that was from the birth control pills, well this mouring i threw up.. is that from the birth controls to? or could i be pregnant?

 

Jenn - January 14

I got prenant on the shot and that was a problem i had. I thought it was sid effects fromt the birth controll, when it was really baby. I finally went to the doctor to find out why i was so sick, and she said i was pregnant

 

Lots of Love - January 14

oh okay thank you, well how long after conception do i start to feel sick?

 

Melissa - January 14

You are probably on too high a dosage of birth control. When I was taking ortho tri cyclin it would make me have nausea and vomiting sometimes too. Then I got on a generic, low dose brand and it made it all go away!. Check into that first!

 

Lots of love - January 14

okay.omg that sounds so much better then the thought of being pregnant! thank you soo much!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?